# SDR SWAA2025031297603

- Difficulty date: February 19, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 72,135 hours, 42,840 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION; CRACK NOTED IN LOWER HOLE OF BS 727 INNER CHORD AT STRINGER 18A LEFT SIDE O/B FITTING IS CRACKED ONLY (P/N: 144A7321U7); AD RELATED ENGINEERING IS REQUIRED <[01].  REWORKED DISCREPANT FASTENER HOLE 1/64 OVER IAW SRM 51-40-05. FINAL HOLE SIZE OF .263'; NO CRACK NOTED.; [02] ADDITIONAL ENGINEERING NOT REQUIRED. STATED IN TTG8Q00MES70 STEP 9.F.(1).(A) 'IF ANY CRACKS ARE FOUND; RAISE A FOUND FAULT TO DOCUMENT THE FINDINGS. NOTIFY ENGINEERING PER THE TSR/ESR POLICY IF ADDITIONAL ASSISTANCE IS REQUIRED.' SEE ATTACHMENT.;[03] ADDITIONAL ENGINEERING NOT REQUIRED. STATED IN TTG8Q00M7VY2 STEP 9.F.(1).(A) 'IF ANY CRACKS ARE FOUND; RAISE A FOUND FAULT TO DOCUMENT THE FINDINGS. NOTIFY ENGINEERING PER THE TSR/ESR POLICY IF ADDITIONAL ASSISTANCE IS REQUIRED.' SEE ATTACHMENT.; [04] PRIOR TO REWORKING THE HOLE ABOVE AND DURING THE NDI INSPECTION; THE CRACK WAS NOTED TO BE IN THE THIRD LAYER OF THE STACK UP; THE CRACK WAS IN THE P/N: 114A7321U7 FITTING.; [05] REPAIRED 727 INNER CHORD AT STRINGER 18A IAW EA 25-153-00492; [06] VERIFIED RII ITEMS COMPLETE.
